# SDR SWAA2023011992796

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 53,014 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT OVER ROW 12ABC LENS MISSING; (EMERG LIGHT).  INSTALLED LENS BUT RETAINER BROKEN ON ASSY AND WILL NOT STAY ON. SECURED LENS WITH TAPE ON EDGE PER MM 33-51-03. OK TO CONTINUE PER MEL 33-15-02; SP-1.   RESECURED AISLE LIGHT COVER @ROW 12ABC PER AMM 33-51-03.
